# SDR SCNA20201117298

- Difficulty date: November 10, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Flap Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP LEADING EDGE PANEL 567AT DAMAGED.  LT OUTBOARD FLAP LEADING EDGE PANEL 567AT FOUND TO BE OUT OF LIMITS, IAW SRM 57-53-01-1A-3 RECEIVED NEW FLAP LEAD EDGE.  LOCATED, DRILLED, TOP COATED IAW SRM 51-40-05-0G-0 AMM 51-21-99-300-801.
